Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Large red patch on forearm, skin peeling, small spots on back, spreading to abdomen, legs. Causes?

Hi I have a 9 year old daughter who suddenly got one large red patch which looked like it was peeling on her forearm . It appeared about 3weeks ago and then a few days ago I noticed it was very small spots all over her back that look just like the large one. Since then they are moving to the abdomen and arms and legs. Any idea what it can be?
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

she might be suffering from a fungal infection.

It is called as tinea cruris.

Treatment with oral and topical anti fungals will give you a good result.

Try to keep the area dry, for better and faster relief.

Please meet a dermatologist and discuss regarding this.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor